MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PICC SET: 2-L 16 GA X 19-1/2 IN (50 CM); CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW PICC SET: 2-L 16 GA X 19-1/2 IN (50 CM); CATHETER INTRAVASCULAR THERAPE
Catalog Number PS-01652
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "an obstruction in the drum device was evidenced during the return verification, which prevented the advance of the saline solution.It was initially thought that the obstruction was from the patient;however, after a new verification, it was confirmed that the occlusion was located in a proximal area of the medical device connectors.A drum device was inserted.Once inserted, a return flow test was performed.This revealed a drum obstruction.Initially, it was thought to be the patient's.The return flow was verified again by sweeping with 0.9% ssn.An occlusion of the device was observed in an area close to the connectors, which prevented the device from progressing." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "an obstruction in the drum device was evidenced during the return verification, which prevented the advance of the saline solution.It was initially thought that the obstruction was from the patient; however, after a new verification, it was confirmed that the occlusion was located in a proximal area of the medical device connectors.A drum device was inserted.Once inserted, a return flow test was performed.This revealed a drum obstruction.Initially, it was thought to be the patient's.The return flow was verified again by sweeping with 0.9% ssn.An occlusion of the device was observed in an area close to the connectors, which prevented the device from progressing." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW PICC SET: 2-L 16 GA X 19-1/2 IN (50 CM)
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22166497
Report Number9680794-2025-00475
Device Sequence Number13061443
Product Code LJS
UDI-Device Identifier00801902095824
UDI-Public(01)00801902095824(11)241007(17)260331(10)14F24J0240(21)
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K042126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/31/2026
Device Catalogue NumberPS-01652
Device Lot Number14F24J0240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient Age67 YR
Patient SexFemale